MAUDE Adverse Event Report: UNKNOWN DRIVE DELUXE FOLDING WALKER; WALKER, MECHANICAL

UNKNOWN DRIVE DELUXE FOLDING WALKER; WALKER, MECHANICAL
Model Number 10210-4ASM
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Scar Tissue (2060); Skull Fracture (2077)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a walker by the end user's daughter, who reported that the walker broke during use, causing the end user to fall resulting in broken bones in her face, with swelling and facial scarring.As part of its complaint review and evaluation process, drive devilbiss healthcare will file an update if additional information becomes available.

Brand Name
DRIVE DELUXE FOLDING WALKER
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
UNKNOWN
MDR Report Key24307718
Report Number2438477-2026-00008
Device Sequence Number18556896
Product Code ITJ
UDI-Device Identifier50822383226205
UDI-Public(01)50822383226205
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
Report Date (Section F) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10210-4ASM
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/15/2026
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Patient Weight93 KG
Date Report Sent to FDA02/10/2026